Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Isoperimetric inequalities for a nonlinear eigenvalue problem


Author: Catherine Bandle
Journal: Proc. Amer. Math. Soc. 56 (1976), 243-246
MSC: Primary 35B45; Secondary 35P15
DOI: https://doi.org/10.1090/S0002-9939-1976-0477402-7
MathSciNet review: 0477402
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: An estimate for the spectrum of the two-dimensional eigenvalue problem $ \Delta u + \lambda {e^u} = 0$ in $ D(\lambda > 0),u = 0$ on $ \partial D$ is derived, and upper and lower pointwise bounds for the solutions are constructed.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 35B45, 35P15

Retrieve articles in all journals with MSC: 35B45, 35P15


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1976-0477402-7
Article copyright: © Copyright 1976 American Mathematical Society

American Mathematical Society